# SDR YENA20150517125

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 46,263 hours, 16,252 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 0351731
- Condition: Failed
- Location: Cabin Pressure
- Part time: 46,268 hours, 16,251 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, AT CRUISE CAB PR1 FAULT WHEN LEVELED AT 36,000.  AC THEN DISPLAYED EXCESSIVE CABIN ALT, ALL SECONDARY INDICATIONS WERE NORMAL CABIN ALT WAS 6400 NO EXCESSIVE RAE AND NORMAL DELTA P.  R & R OUTFLOW VALVE ASSY IAW AMM 21-31-51. OPS CHECK NORMAL ALSO PRESSURIZED THE AC IAW AMM 05-50-00.  ALSO, OPS CHECK NORMAL VISUALLY INSPECTED SAFETY VALVE FOUND TO BE FULLY SEATED.
